A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the structure of long unsplittable minimal zero-sum sequences

Volume 176 / 2016

Xiangneng Zeng, Pingzhi Yuan, Yuanlin Li Acta Arithmetica 176 (2016), 131-159 MSC: Primary 11B50; Secondary 11P70. DOI: 10.4064/aa8228-5-2016 Published online: 23 September 2016

Abstract

Let $G$ be an abelian group of odd order $n\ge 9$. We determine the structure of unsplittable minimal zero-sum sequences over $G$ of length greater than or equal to $\lfloor n/3\rfloor+3$.

Authors

  • Xiangneng ZengSino-French Institute of Nuclear Engineering
    and Technology
    Sun Yat-Sen University
    Guangzhou 510275, P.R. China
    e-mail
  • Pingzhi YuanSchool of Mathematics
    South China Normal University
    Guangzhou 510631, P.R. China
    e-mail
  • Yuanlin LiDepartment of Mathematics and Statistics
    Brock University
    St. Catharines, Ontario, Canada L2S 3A1
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image